# SDR UPS02239029

- Difficulty date: July 22, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, 15 TO 20 PERCENT MATERIAL LOSS INDICATION AT BS 1080 STR 4R.  REPAIR CARRIED OUT IAW UPS EO B727-5330-1177 & SMRO EO 2002-040-005 UPS ENGINEERING FILE B727-5330-17277.
